Dissipativity analysis of stochastic neural networks with time delays

Title
Dissipativity analysis of stochastic neural networks with time delays
Author(s)
박주현오쟁광H. Su[H. Su]J. Chu[J. Chu]
Keywords
DISTRIBUTED DELAYS; STABILITY ANALYSIS; STATE ESTIMATION; VARYING DELAYS; EXPONENTIAL STABILITY; SYSTEMS; DISCRETE
Issue Date
201210
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.70, no.1, pp.825 - 839
Abstract
This paper is concerned with the dissipativity problem of stochastic neural networks with time delay. A new stochastic integral inequality is first proposed. By utilizing the delay partitioning technique combined with the stochastic integral inequalities, some sufficient conditions ensuring mean-square exponential stability and dissipativity are derived. Some special cases are also considered. All the given results in this paper are not only dependent upon the time delay, but also upon the number of delay partitions. Finally, some numerical examples are provided to illustrate the effectiveness and improvement of the proposed criteria.
URI
http://hdl.handle.net/YU.REPOSITORY/27167http://dx.doi.org/10.1007/s11071-012-0499-7
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE